MathSciNet Relay Station
MathSciNet bibliographic data
MR2650655 40A30 (26A03 54E35)
Burton, David; Coleman, John Quasi-Cauchy sequences. Amer. Math. Monthly 117 (2010), no. 4, 328–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement